# SDR SWAA2015071441922

- Difficulty date: July 5, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 43,011 hours, 24,970 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 FLIGHT DECK WINDOW FRAME, OTBD UPPER CORNER CRACKED.  REPAIRED FRAME IAW EA.
